ISSN 2394-5125
 

Review Article 


COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan.

Abstract
The main aim of this paper to introduce a new notation G-fg- contraction and a new edge preserving property. With help of this proved a coupled coincidence fixed point theorem for four maps with a graph in a metric space.

Key words: Metric spaces with a graph, edge preserving, coupled fixed point.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by G.N.V. Kishore
Articles by G. Adilakshmi
Articles by CH. Ramasanyasi Rao
Articles by V.S. Bhagavan
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. JCR. 2020; 7(2): 619-622. doi:10.31838/jcr.07.02.113


Web Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. http://www.jcreview.com/?mno=89293 [Access: April 10, 2021]. doi:10.31838/jcr.07.02.113


AMA (American Medical Association) Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. JCR. 2020; 7(2): 619-622. doi:10.31838/jcr.07.02.113



Vancouver/ICMJE Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. JCR. (2020), [cited April 10, 2021]; 7(2): 619-622. doi:10.31838/jcr.07.02.113



Harvard Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan (2020) COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. JCR, 7 (2), 619-622. doi:10.31838/jcr.07.02.113



Turabian Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. 2020. COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. Journal of Critical Reviews, 7 (2), 619-622. doi:10.31838/jcr.07.02.113



Chicago Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. "COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH." Journal of Critical Reviews 7 (2020), 619-622. doi:10.31838/jcr.07.02.113



MLA (The Modern Language Association) Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan. "COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH." Journal of Critical Reviews 7.2 (2020), 619-622. Print. doi:10.31838/jcr.07.02.113



APA (American Psychological Association) Style

G.N.V. Kishore, G. Adilakshmi, CH. Ramasanyasi Rao, V.S. Bhagavan (2020) COUPLED FIXED POINT THEOREM FOR FOUR MAPS ON A METRIC SPACES ENDOWED WITH A GRAPH. Journal of Critical Reviews, 7 (2), 619-622. doi:10.31838/jcr.07.02.113